# SDR 2015FA0000131

- Difficulty date: January 6, 2015
- Submitted: April 9, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 1,002 hours
- Engine: Cont IO360ES
- Engine time: 1,002 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B14HA194
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(B-9731) LOW FUEL FLOW WAS INDICATED DURING FULL THROTTLE.
